# SDR CALA2015082494240

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 101,878 hours, 12,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8K MONITOR STAND EMER EXIT LIGHT INOPERATIVE.  SECURED EMER EXIT LIGHT CONNECTOR.  OPERATIONS CHECKED OK.
